Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Blood in stool, taken steroids and hormones for IVF. What could be the reason?

User rating for this question
Excellent
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
Hi....I am getting blood in my stool what could be the reason and blood is not coming regularly....had taken steroids and hormones few days back for ivf
Posted Mon, 21 May 2012 in Digestion and Bowels
 
 
Answered by Dr. Ajit Naniksingh Kukreja 4 hours later
Hi

Thanks for posting your query

Blood in stool has many reasons, describing all is out of scope of this forum

Coming to your symptoms - There are chances you have constipation, a good number of patients on IVF treatment do have constipation and hard stool causes fissures which bleeds while straining

You should increase the fiber in your diet, talk lot of fluids and exercise at least 5 days a week

If you have any other related symptoms do get back to me and I will sort your issue

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept my reply and rate it

Get Well Soon
Above answer was peer-reviewed by
 
Follow-up: Blood in stool, taken steroids and hormones for IVF. What could be the reason? 5 hours later
Thanks for reply.....I am having pain in lower abdomen also...is it due to constipation....please let me know
 
 
Answered by Dr. Ajit Naniksingh Kukreja 1 hour later
Hi XXXXXXX

Constipation if associated with Irritable Bowel Syndrome or Inflammatory Bowels can cause lower abdominal pain

Constipation by itself can cause lower abdominal pain only if it has been severe and stools have been hard

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept my reply and rate it

Get Well Soon
Above answer was peer-reviewed by
 
Follow-up: Blood in stool, taken steroids and hormones for IVF. What could be the reason? 2 hours later
Hi....thanks for ur reply ...can u suggest any medicine for me
 
 
Answered by Dr. Ajit Naniksingh Kukreja 5 hours later
Hi

Thanks for posting your query

Unfortunately as per the forum rules we cannot prescribe any medicines without examining the patients

Yet I would suggest you manage your stress levels and take a good probiotic twice a day for atleast six weeks

If this does not help visit your caregiver

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept my reply and rate it

Wishing You A Speedy Recovery
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor